# SDR CHQA201100508

- Difficulty date: December 27, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 18,946 hours, 18,039 cycles
- Engine: Allsn AE3007A
- Engine time: 15,081 hours, 14,859 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid Valve
- Part number: 22250100003
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THEY FELT AN ABNORMAL VIBRATION AND NOISE FROM THE NOSE LANDING GEAR UPON GEAR RETRACTION.  THE AIRCRAFT LANDED AT ITS INTENDED DESTINATION WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE LANDING GEAR DOORS TO NO BE FULLY CLOSING.  THE NOSE LANDING GEAR DOOR SOLENOID VALVE WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
